# SDR CALA2012060400400

- Difficulty date: June 4, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 47,608 hours, 6,788 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 303, LBL 20 TO 25 FLOORBEAM SPLICE CORRODED. CABIN BS 303, LBL 20 TO LBL 62 FLOORBEAM UPPER FLANGE REPAIRED IAW SRM 53-00-51, REPAIR 1, FIG 101 AND HFEC NIL CRACK FOUND.
